# SDR R61A201302080148

- Difficulty date: February 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CROSSBEAM AT FRAME 84 CORRODED IN THE CENTER.  MAINTENANCE REPAIRED CROSS BEAM AT FRAME 84 IAW EMB ETD2013-170-002389-B REV B.  "MAJOR REPAIR", THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
